# SDR UIEA2025080801116

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hpsov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKS WERE DETECTED AT LOCATION N ACCORDING EO1936A088 .  REMOVED AND REPLACED CONTROL PRESSURE LINE ON HPSOV AT ENGINE #1 AS PER AMM 36-11-07. OPS CHECK.OK.  NO LEAK DETECTED.
